RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 3, Pages 49–56 (Mi fpm834)  

A criterion for structural stability of quadruples of matrices related to singular linear systems

M.-I. Garcia, M.-D. Magret, S. Tarragona

Polytechnic University of Catalonia

Abstract: The concept of structural stability, first introduced by A. A. Andronov and L. S. Pontryagin in 1937 in the qualitative theory of dynamical systems (structurally stable elements being those whose behavior does not change when applying small perturbations), has been widely studied by many authors in control theory. In this work, we present conditions to characterize structurally stable linear time-invariant singular systems when considering different equivalence relations among them.

Full text: PDF file (104 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:2, 3904–3908

Bibliographic databases:

UDC: 512.643

Citation: M. Garcia, M. Magret, S. Tarragona, “A criterion for structural stability of quadruples of matrices related to singular linear systems”, Fundam. Prikl. Mat., 11:3 (2005), 49–56; J. Math. Sci., 144:2 (2007), 3904–3908

Citation in format AMSBIB
\Bibitem{GarMagTar05}
\by M.~Garcia, M.~Magret, S.~Tarragona
\paper A criterion for structural stability of quadruples of matrices related to singular linear systems
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 3
\pages 49--56
\mathnet{http://mi.mathnet.ru/fpm834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2176679}
\zmath{https://zbmath.org/?q=an:1107.93016}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 2
\pages 3904--3908
\crossref{https://doi.org/10.1007/s10958-007-0243-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34250169000}


Linking options:
  • http://mi.mathnet.ru/eng/fpm834
  • http://mi.mathnet.ru/eng/fpm/v11/i3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:141
    Full text:45
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020